# SDR ASAA2021012233932

- Difficulty date: January 22, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 19,534 hours, 6,264 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Condition: Failed
- Location: Flt Controls
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FCC A INTERNAL FAULT ON GROUND. REQ. FCC A REPLACE. GROUNDED - YES. REMOVED AND REPLACED FCC A, INSTALLATION AND LLM TESTS PASS WITH NO DEFECTS. REF B737-900 AMM 22-11-33.
